# SDR QXEA9802105

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826PH
- Make and model: Dhav DHC8102
- Aircraft serial: 214
- Engine: Pwa PW120
- System (JASC): 6120 · Propeller Controlling System
- Part: Conditioner
- Condition: Malfunctioned
- Location: Nr 2 Propeller
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

MWH - DURING CLIMB-OUT OF MWH, NR 2 ENGINE EXPERIENCED A UNCOMMANDED AUTOFEATHER.  FLIGHT CREW SECURED THE ENGINE.  AIRCRAFT RETURNED TO MWH WITHOUT INCIDENT.  MAINTENANCE REPLACED THE TORQUE SIGNAL CONDITIONER, NR 2 PROPELLER (FOR OVERTORQUE INSPECTION), AND THE ENGINE HARNESS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
